# SDR SCNA00072

- Difficulty date: July 5, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 51,819 hours, 24,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 33149
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE AFT BULL NOSE EMERGENCY LIGHT WAS FOUND TO BE DIM.  REMOVED AND REPLACED THE ASOCIATED BATTERY PACK, ALL EMERGENCY LIGHTS CHECK GOOD.
